MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM,CPR VIPER; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. IMPLANT SYSTEM,CPR VIPER; POLYETHYLENE SYNTHETIC SUTURE
Model Number IMPLANT SYSTEM,CPR VIPER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
 
Event or Problem Description
On 12/03/2021, it was reported by arthrex employee via sems that a ar-8692ds implant system was unable to retrieve sutures with multiple attempts tried there was no success.This occurred during an unknown procedure, and both the representative and the surgeon attempted both during and after the operation.There was no patient effect reported.

Brand Name
IMPLANT SYSTEM,CPR VIPER
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19201693
Report Number1220246-2024-02539
Device Sequence Number12767892
Product Code GAT
UDI-Device Identifier00888867190986
UDI-Public00888867190986
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberIMPLANT SYSTEM,CPR VIPER
Device Catalogue NumberAR-8692DS
Device Lot Number0226105740
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown